# SDR AALA201809054004

- Difficulty date: August 13, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR WEB, FORWARD OF THE GALLEY MOUNT, AFT OF BS 986.5 FLOORBEAM,  RBL 32.  REPLACED THE WEB IAW DRAWING 147A5712, AND 51-00-05-1.
